# SDR FDEA201307111532

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 27,427 hours, 14,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377873520600
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN FOUND ONE DENT AT FR 31 STRINGER 46L.  DAMAGED ARE TRIM-OUT.  NDI WAS COMPLETED, NO CRACK WAS FOUND.  REPAIRED IAW SRM 53-10-12, FIG 208.    REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
